A Generalization of Marion Walter's Theorem

Main Article Content

Rakkiad Rakudomkan
Ketsuda Buranaphansak

Abstract

In this paper, we provide a generalization of Marion Walter’s theorem by applying Shoelace theorem.

Downloads

Download data is not yet available.

Article Details

How to Cite
Rakudomkan, R., & Buranaphansak, K. (2022). A Generalization of Marion Walter’s Theorem. Mathematical Journal by The Mathematical Association of Thailand Under The Patronage of His Majesty The King, 67(708), 12–24. Retrieved from https://ph02.tci-thaijo.org/index.php/MJMATh/article/view/241357
Section
Research Article

References

Beyer, W. (1978). CRC Standard Mathematical Tables. Boca Raton, Florida: CRC Press.

Cuoco, A., Goldenberg, P., and Mark, J. (1993). Reader Reflections: Marion’s Theorem. Mathematics Teacher, 86 (8), p. 619.

Frank, A. and Philip, A. S. (1992). Schaum’s Outline of Theory and Problems of College Mathematics (3rd ed.). New York: McGraw-Hill International Edition.

Luca, G. (2016). A Generalization of Marion Walter’s Theorem. Retrieved from https://www.researchgate.net/publication/301284954.

Osama, A. (2018). The Relationship Between The Different Central Hexagons Formed Through Odd/Even-Secting The Lengths of Triangles. Retrieved from https://www.researchgate.net/publication/322477444.

Ryan, M. (1994). Reader Reflections: No Restrictions need, Mathematics Teacher, 87, p. 726, 743.